Everyone has been telling me to start prenatals before trying to conceive, so I have been taking them for 4 days and have noticed that I am eating so much more while on them and have gained some weight, is this a type of side effect from the vitamins?
Honestly I don't know the answer to your question but the nights that I do remember to take my prenatal vitamin. I tend to wake up in the middle of the night so hungry. When I forget to take it those nights I normally am ok without having to get up to eat something. So maybe there is something to do with that all. But not really sure either.
That's what I'm saying... Before taking them I would only eat like two times a day, I normally weigh 105 lbs but now that I've started taking them, I've gained a little bit of weight and starving like every two hours.... And I'm not pregnant right now. Maybe it does have something to do with it, but who knows?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.